MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Model Number TOXO IGM
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable reactive elecsys toxo igm immunoassay results for 1 patient on a cobas e 602 module compared to a cobas 6000 system and a minividas analyzer.On (b)(6) 2022, the e602 toxo igm result was 1.62 coi, interpreted as reactive.On (b)(6) 2022, the patient was sent to another laboratory.A new sample was collected and run on a cobas 6000 analyzer and a minividas analyzer.The cobas 6000 toxo igm result was 1.53 coi, interpreted as reactive.The minividas toxo igm result was 0.05 coi, interpreted as non-reactive.No questionable results were reported outside of the laboratory.The e602 analyzer serial number is (b)(4).The cobas 6000 system serial number was requested but not provided.
 
Additional Manufacturer Narrative
The patient had an additional sample collected and tested for toxo igm on the same e602 analyzer.The result was 1.34 coi, interpreted as reactive.The date of sample collection and the date of testing were requested but not provided.The investigation is ongoing.
 
Additional Manufacturer Narrative
The calibration and qc recovery data provided was acceptable.A patient sample was submitted for investigation.It was determined that the patient sample contained interfering antibodies the to ruthenium component of the toxo igm reagent.The reactive toxo igm result was confirmed to be false.Per product labeling, "in rare cases, interference due to extremely high titers of antibodies to immunological components, streptavidin or ruthenium can occur.These effects are minimized by suitable test design." the reagent was found to be performing within specification.

Brand Name
ELECSYS TOXO IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16531531
Report Number1823260-2023-00786
Device Sequence Number7170670
Product Code LGD
UDI-Device Identifier04015630921485
UDI-Public04015630921485
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K162678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTOXO IGM
Device Catalogue Number04618858190
Device Lot Number62848100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer04/13/2023
06/01/2023
Initial Report FDA Received Date03/13/2023
Supplement Report FDA Received Date05/03/2023
06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale